Generalized Contractions of Rational Type in Ordered Partial Metric Spaces
Shujun Jiang and
Zhilong Li
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
Without the continuity and nondecreasing property of the comparison function, we in this paper prove some fixed point theorems of generalized contractions of rational type in ordered partial metric spaces, which generalize and improve the corresponding results of Luong and Thuan. An example is given to support the usability of our results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/928017.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/928017.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:928017
DOI: 10.1155/2013/928017
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().